# SDR 02FDEA00531

- Difficulty date: July 29, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PYLON THRUST & SIDE LOAD FITTING OUTBD TOP CORNER OF FITTING FOUND CHAFING.
